# SDR SWAA2022040787589

- Difficulty date: March 24, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 31,951 hours, 14,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Center Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE AND R/H EMERGENCY EXIT LIGHT SIGNS INOP / [01] REMOVED AND REPLACED R/H OVERWING BATTERY PACK PER MM 33-51-06.EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-00;[02] INSPECTED AS REQUIRED
